Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
accutane_sufferer

Day 70 and still no results?!

Recommended Posts

I have been on accutane now for 2 and a half months.. i weigh 70kgs. I started off the first two months on 40mg a day, and the third month i am on 50mg a day. My acne is moderate/severe. I really thought i would be clear by now but i still look as bad as ever! my entire face is covered in inflamed red marks and i get breakouts nearly every single day!!! Is there a chance accutane wont work for me??

Ben :(

Share this post


Link to post
Share on other sites

I suppose there's a chance, but it doesn't seem likely. Accutane effectively clears acne in about 95 to 99% of users, depending on where you look at the stats. My derm said he personally has never seen a patient who didn't show significant improvement by the end of their course.

I had super severe acne when I started, and around Day 70 I woke up with a huge breakout on my cheek. I remember because I'm a teacher and day 70 was the first day of school for me. Awesome right?

TBH, I broke out throughout my course, and I still get maybe one new bump a week, but they are small now and go away quickly.

Anyway, Day 70 is early days. You may be experiencing another tiny initial breakout after increasing your dose. Are you going to go higher? I weighed about 60 kg during my course and took 60 mg daily. A higher dose won't exactly clear you faster, but it may keep your clearer longer after your course (see: cum. dosage).

Share this post


Link to post
Share on other sites
I suppose there's a chance, but it doesn't seem likely. Accutane effectively clears acne in about 95 to 99% of users, depending on where you look at the stats. My derm said he personally has never seen a patient who didn't show significant improvement by the end of their course.

I had super severe acne when I started, and around Day 70 I woke up with a huge breakout on my cheek. I remember because I'm a teacher and day 70 was the first day of school for me. Awesome right?

TBH, I broke out throughout my course, and I still get maybe one new bump a week, but they are small now and go away quickly.

Anyway, Day 70 is early days. You may be experiencing another tiny initial breakout after increasing your dose. Are you going to go higher? I weighed about 60 kg during my course and took 60 mg daily. A higher dose won't exactly clear you faster, but it may keep your clearer longer after your course (see: cum. dosage).

great advice nikkia! everyone's course is dfferent. sometimes you just don't clear until the end of your course. but trust- accutane works. It even keeps working after you finish your pills. talk to your derm if you think you may need a higher dose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×